Skip to main content

A new proof of Szemerédi's theorem

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Submitted: March 2000, Final version: March 2001.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gowers, W. A new proof of Szemerédi's theorem. GAFA, Geom. funct. anal. 11, 465–588 (2001). https://doi.org/10.1007/s00039-001-0332-9

Download citation

Keywords

  • Product Property
  • Arithmetic Progression
  • Balance Function
  • Multilinear Function
  • Closed Unit Disc